# SDR FDEA201209233404

- Difficulty date: September 23, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 69,546 hours, 14,423 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP, INBD FORWARD (WING SIDE) HINGE ACTUATOR INBD HOLE FOUND CORRODED.   REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-44-08, REV 74.  EXISTING DIAMETER 1.228", FINAL DIAMETER 1.232", MAXIMUM ALLOWABLE DIAMETER 1.220".  REPAIR ACCOMPLISHED IAW EA 1-5750-162589.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
